RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1970, Volume 7, Issue 3, Pages 265–272 (Mi mz9504)  

This article is cited in 5 scientific papers (total in 6 papers)

Relationship of several variational methods for the approximate solution of ill-posed problems

V. V. Vasin

Sverdlovsk Branch, V. A. Steklov Mathematics Institute, Academy of Sciences of the USSR

Abstract: A study is made of the relationship among three known methods for the approximate solution of linear operator equations of the first kind.

Full text: PDF file (916 kB)

English version:
Mathematical Notes, 1970, 7:3, 161–165

Bibliographic databases:

UDC: 518
Received: 03.12.1968

Citation: V. V. Vasin, “Relationship of several variational methods for the approximate solution of ill-posed problems”, Mat. Zametki, 7:3 (1970), 265–272; Math. Notes, 7:3 (1970), 161–165

Citation in format AMSBIB
\Bibitem{Vas70}
\by V.~V.~Vasin
\paper Relationship of several variational methods for the approximate solution of ill-posed problems
\jour Mat. Zametki
\yr 1970
\vol 7
\issue 3
\pages 265--272
\mathnet{http://mi.mathnet.ru/mz9504}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=264429}
\zmath{https://zbmath.org/?q=an:0202.14703|0194.45202}
\transl
\jour Math. Notes
\yr 1970
\vol 7
\issue 3
\pages 161--165
\crossref{https://doi.org/10.1007/BF01093105}


Linking options:
  • http://mi.mathnet.ru/eng/mz9504
  • http://mi.mathnet.ru/eng/mz/v7/i3/p265

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. P. Vlasov, “Approximative properties of sets in normed linear spaces”, Russian Math. Surveys, 28:6 (1973), 1–66  mathnet  crossref  mathscinet  zmath
    2. V. P. Tanana, “On optimal algorithms for operator equations of the first kind with a perturbed operator”, Math. USSR-Sb., 33:2 (1977), 281–297  mathnet  crossref  mathscinet  zmath  isi
    3. V. K. Ivanov, “Ill-posed problems and divergent processes”, Russian Math. Surveys, 40:4 (1985), 187–188  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. V. P. Tanana, N. M. Yaparova, “Ob optimalnosti metoda nevyazki”, Vestnik ChelGU, 2003, no. 7, 174–188  mathnet
    5. “Vladimir Vasil'evich Vasin. On the occasion of his 70th birsday”, Proc. Steklov Inst. Math. (Suppl.), 280, suppl. 1 (2013), 1–12  mathnet  crossref  isi
    6. A. I. Sidikova, “O priblizhennom reshenii odnoi obratnoi granichnoi zadachi metodom regulyarizovannogo resheniya konechnomernoi approksimatsii”, Tr. IMM UrO RAN, 23, no. 2, 2017, 210–219  mathnet  crossref  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:188
    Full text:84
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020